# SDR HEEA087286

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 406310411101
- Condition: Torn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BOOT HAS LARGE HOLE/TORN. TO BE SENT TO MFG.
